ru en
Dmitriy M. Stolyarov
Dmitriy M. Stolyarov
Associate Professor
Contacts:

29 Line 14th (Vasilyevsky Island), 199178 Saint Petersburg, Russia

d.m.stolyarov@spbu.ru

http://chebyshev.spbu.ru/dmitriystolyarov

Reception hours:

By appointment


Education

12.2014 — Ph.D. (C.Sc.) in Mathematics and Physics («Real, Complex and Functional Analysis»)
Institution: St. Petersburg Department of Steklov Mathematical Institute
Thesis title: Differential Operators and Fourier Analysis: Embedding Theorems with Limiting Exponent and Their Applications
Advisor: S.V. Kislyakov

06.2011 — Specialist Degree in Mathematics
Institution: St. Petersburg State University


Scientific interests

Harmonic analysis, martingale inequalities, embedding theorems, extremal problems, Banach space theory, extremal combinatorics, spectral theory, convex geometry, additive combinatorics, geometric measure theory, oscillatory integrals.


Additional Information

See http://chebyshev.spbu.ru/dmitriystolyarov. Also see my curriculum vitae (in English).


Publications

20 Dmitry Stolyarov, Pavel Zatitskiy, Sharp transference principle for BMO and A_p; preprint (2019).
19 Dmitriy Stolyarov, Martingale interpretation of weakly cancelling differential operators, accepted for publication in Journal of Mathematical Sciences; preprint (2019).
18 Rami Ayuosh, Dmitriy Stolyarov, Michal Wojciechowski, Sobolev martingales, accepted for publication in Revista Mathematica Iberoamericana.
17 Dmitriy Stolyarov, Vasily Vasyunin, Pavel Zatitskiy, Ilya Zlotnikov, Distribution of martingales with bounded square function, accepted for publication in Comptes Rendus Mathematique.
16 Haakan Hedenmalm, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharpening Hölder’s inequality, Journal of Functional Analysis, 275:5 (2018), 1280-1319; preprint.
15 Paata Ivanisvili, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Bellman function for extremal problems in BMO II: evolution, Memoirs of the AMS, 255:1220 (2018); preprint.
14 Michael Goldberg, Dmitriy Stolyarov, Restrictions of higher derivatives of the Fourier transform; preprint (2018).
13 Rami Ayoush, Dmitriy Stolyarov, Michal Wojciechowski, Martingale approach to Sobolev embedding theorems; preprint (2018).
12 Wayne Smith, Dmitriy M. Stolyarov, Alexander Volberg, Uniform approximation of Bloch functions and the boundedness of the integration operator on $H^{\infty}$, Advances in Mathematics, 314 (2017), 185-202; preprint (2016).
11 Paata Ivanisvili , Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Bellman function for extremal problems in BMO, Transactions of the AMS, 368:5 (2016), 3415-3468; preprint (2012).
9 Krystian Kazaniecki, Dmitriy M. Stolyarov, Michał Wojciechowski, Anisotropic Ornstein non-inequalities, Analysis & PDE, 10:2 (2017), 351-366; preprint (2015).
8 Kislyakov S.V. , Maksimov D.V. , Stolyarov D.M., Differential expressions with mixed homogeneity and spaces of smooth functions they generate in arbitrary dimension, Journal of Functional Analysis, 269:10 (2015), 3220­­-3263.; preprint (2012).
7 Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Monotonic rearrangement of functions with small mean oscillation, Studia Mathematica, 231:3 (2015), 257-268; preprint (2015).
6 Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, Sharp estimates of integral functionals on classes of functions with small mean oscillation, Comptes Rendus Mathematique, 353:12 (2015), 1081-1085; preprint (2014).
5 Alexander A. Logunov, Leonid Slavin, Dmitriy M. Stolyarov, Vasily Vasyunin, Pavel B. Zatitskiy, Weak integral conditions for BMO, Proceedings of the AMS, 143 (2015), 2913-2926; preprint (2013).
4 Dmitriy M. Stolyarov, Michal Wojciechowski, Dimension of gradient measures, Comptes Rendus Mathematique, 352:10 (2014), 791-795; preprint (2014).
2 Paata Ivanisvili, Nikolay N. Osipov, Dmitriy M. Stolyarov, Vasily I. Vasyunin, Pavel B. Zatitskiy, On Bellman function for extremal problems in BMO, Comptes Rendus Mathematique, 350:11–12 (2012), 561-564.
1 Petrov F.V., Stolyarov D.M., Zatitskiy P.B., On embeddings of finite metric spaces in l_infty^n, Mathematika, 56:1 (2010), 135-139; preprint.